# SDR DALA2025051303687

- Difficulty date: May 13, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB LOCATED BETWEEN Y=218 AND Y=237; X=-44 AND X=-58 WAS FOUND CRACKED. SUMMARY OF NRC 00816: CUSP WEB BETWEEN STA Y=218 AND Y=237; STA X=-44 AND X=-58, WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 PAR 5 FIGURE 21. (LP #0963051)
